# SDR IPXA2017071319257

- Difficulty date: June 19, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7122502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E SKIN IS CHAFED BEWTEEN XIS 158 & 163.  REPAIRED THE RT WING FIXED L/E SKIN IAW EA 011-5730-01-A6861, REV I/R, AND EO MD11-5730-64872-A.  MAJOR.
